# SDR HNAA0400006

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 21,971 hours, 20,288 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Frozen
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE HEARD COMING FROM NOSE AREA DURING TAKEOFF AND CLIMBOUT.  SUSPECT LARGE ACCUMULATION OF SNOW AND ICE ON NOSE GEAR AND DOORS.  DEICED GEAR AND INSPECTED FOR DAMAGE AND SECURITY, NO DEFECTS NOTED.  AIRCRAFT FOUND SATISFACTORY DURING EVALUATION FLIGHT.
